# SDR AALA201709229005

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 9,356 hours, 2,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY DAMPENER IS NOT IN GREEN BAND. SERVICED THE CYLINDER IAW AMM 52-22-00.
